# SDR YENA20140906184

- Difficulty date: September 6, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 15,049 hours, 9,247 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Torn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE.  AT FL 240, RECEIVED AN EICAS BLEED 1 LEAK AND BLEED 1 FAIL. ACCOMPLISHED QRH AND CABIN ALTITUDE WARNING CAME ON.  CABIN ALTITUDE REACHED 11500 FT.  PERFORMED EMERGENCY DESCENT AND CABIN PRESSURE RETURNED TO NORMAL. OPENED BOTH AIR CONDITIONING BAY FOR INSPECTION OF 1 AND 2 PACKS AND DUCTS.  FOUND NR 2 PACK WITH A BLOWN DUCT AT PACK OUTLET.  R & R BLOWN DUCT IAW AMM 21-51-21. LEAK CHECK AND OPS CHECK OF 2 PACK GOOD.  ALSO, ACCOMPLISHED OPS CHECK OF THE CPCS AND FOUND TO BE OK IAW TASK 21-31-00-810-808-A.  TROUBLESHOT BLEED 1 LEAK MESSAGE IAW FIM 36-21-00-810 AND FOUND OVERHEAT CONDITION AT LOCATION 13.60 IN THE LT PYLON AREA.  FURTHER T/S REVEALED A TORN SEAL AT THE LT/ PYLON PRE-COOLER EXHAUST OUTLET.  REPAIRED LT PYLON EXHAUST OUTER SEAL IAW AMM 54-50-25, NO DEFECTS NOTED.
